MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 4X30IN 3-0 D/A RB-1; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. EB EXC GRN 4X30IN 3-0 D/A RB-1; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number MX552
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a cardiovascular surgery on an unknown date and suture was used.During the procedure, the needle was detached from the suture easily during continuous suturing.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
EB EXC GRN 4X30IN 3-0 D/A RB-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8132888
Report Number2210968-2018-77519
Device Sequence Number19262722
Product Code GAT
UDI-Device Identifier10705031047129
UDI-Public10705031047129
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue NumberMX552
Device Lot NumberLGZ178
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/05/2018
Patient Sequence Number1